MathSciNet Relay Station
MathSciNet bibliographic data
MR682573 (84c:60099) 60J15 (28D99 60G10)
Dekking, F. M. On transience and recurrence of generalized random walks. Z. Wahrsch. Verw. Gebiete 61 (1982), no. 4, 459–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement